# SDR UIEA2018062601253

- Difficulty date: June 26, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 97,098 hours, 18,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY LIGHT FLOOR LIGHTS FAILED OPS CHECK, LOCATION BETWEEN L2 AND R2 DOORS. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY BETWEEN L2 AND R2 DOORS PER AMM TASKS 33-51-12-022-020 AND 33-51-12-422-021.
